MAUDE Adverse Event Report: Venclose, Inc. Venclose System digiRF Generator; Radiofrequency Ablation (RFA) Generator

Venclose, Inc. Venclose System digiRF Generator; Radiofrequency Ablation (RFA) Generator
Catalog Number VCRFG1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient was prepped for a radio frequency ablation procedure using the venclose generator.Prior to the procedure, the venclose generator displayed a red x at catheter initialization after flushing.Venclose generator is in 3.35 software version.There was no patient involvement.

Brand Name
Venclose System digiRF Generator
Common Device Name
Radiofrequency Ablation (RFA) Generator
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Minnetronix, Inc.
1635 energy park dr.
2nd floor, #221
st. paul MN 55108
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25212380
Report Number3011879048-2026-00051
Device Sequence Number10574040
Product Code GEI
UDI-Device Identifier00858254006022
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCRFG1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/26/2026
09/21/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/30/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown